# SDR CALA0800313

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 49,606 hours, 13,937 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Condition: Failed
- Location: E&E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A STRONG SMOKE SMELL APPEARED, SMELL DISSIPATED IN 5 MIN JUST PRIOR TO COAST, THE SMELL RETURNED STRONGER.  DIVERTED TO SNN RECEIVED EICAS MSG - EQUIPMENT COOLING FAN ON DESCENT TO SNN.  COMPLIED WITH SMOKE IN FLIGHT DECK / CABIN MAINTENANCE CHECK IAW AMM 05-51-58, FOUND PRIMARY FWD EQUIPMENT COOLING SUPPLY FAN NR 1 FAILED, CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED PRIMARY EQUIPMENT COOLING FAN NR 1 IAW AMM 21-58-06.  RESET OF SYSTEM COMPLIED WITH IAW AMM 20-60-01.
